MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2EXTRAMED PROX TIB ALIGN DEV; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS INC US SP2EXTRAMED PROX TIB ALIGN DEV; KNEE INSTRUMENT : ALIGNMENT DEVICES
Model Number 96-6311
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the device associated with the reported event was not returned for evaluation.Visual examination of the provided photographs confirmed the confirmed the knob component of the retractable plunger mechanism was broken and separated from the device.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
The procedure was carried out without complications, but after washing the instruments, the piece was damaged, photos of the piece are attached.

Brand Name
SP2EXTRAMED PROX TIB ALIGN DEV
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11618773
Report Number1818910-2021-07108
Device Sequence Number3279652
Product Code HWT
UDI-Device Identifier10603295247777
UDI-Public10603295247777
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6311
Device Catalogue Number966311
Device Lot NumberTBNCW
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1